Institutional change and the optimal size of universities
Schubert Torben; Yang Guoliang
2016
Source PublicationSCIENTOMETRICS
Volume108Issue:3Pages:1129-1153
Indexed BySCI
Language英语
Document Type期刊论文
Identifierhttp://ir.casisd.cn/handle/190111/7971
Collection2016年1月更名为:中国科学院科技战略咨询研究院
AffiliationChinese Acad Sci,Inst Policy & Managementagement, POB 8712, Beijing 100190, Peoples R China.
Recommended Citation
GB/T 7714
Schubert Torben,Yang Guoliang. Institutional change and the optimal size of universities[J]. SCIENTOMETRICS,2016,108(3):1129-1153.
APA Schubert Torben,&Yang Guoliang.(2016).Institutional change and the optimal size of universities.SCIENTOMETRICS,108(3),1129-1153.
MLA Schubert Torben,et al."Institutional change and the optimal size of universities".SCIENTOMETRICS 108.3(2016):1129-1153.
Files in This Item:
File Name/Size DocType Version Access License
Institutional change(706KB)期刊论文出版稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Schubert Torben]'s Articles
[Yang Guoliang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Schubert Torben]'s Articles
[Yang Guoliang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Schubert Torben]'s Articles
[Yang Guoliang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Institutional change and the optimal size of universities.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.